@article{AIHPC_1986__3_5_345_0, author = {Gr\"uter, Michael and Jost, J\"urgen}, title = {On embedded minimal disks in convex bodies}, journal = {Annales de l'I.H.P. Analyse non lin\'eaire}, volume = {3}, year = {1986}, pages = {345-390}, mrnumber = {868522}, zbl = {0617.49017}, language = {en}, url = {http://dml.mathdoc.fr/item/AIHPC_1986__3_5_345_0} }
Grüter, M.; Jost, J. On embedded minimal disks in convex bodies. Annales de l'I.H.P. Analyse non linéaire, Tome 3 (1986) pp. 345-390. http://gdmltest.u-ga.fr/item/AIHPC_1986__3_5_345_0/
[A1] On the first variation of a varifold, Ann. Math., t. 95, 1972, p. 417-491. | MR 307015 | Zbl 0252.49028
,[A2] On the first variation of a varifold, Boundary behaviour, Ann. Math., t. 101, 1975, p. 418-446. | MR 397520 | Zbl 0319.49026
,[AS] Existence of embedded solutions of Plateau's problem. Ann. Sc. Norm. Sup. Pisa, t. 6, 1979, p. 447-495. | Numdam | MR 553794 | Zbl 0417.49051
and ,[F] Geometric measure theory, Springer, New York, 1969. | MR 257325 | Zbl 0176.00801
,[GJ] Allard type regularity results for varifolds with free boundaries, Ann. Sc. Norm. Sup. Pisa, in press, 1980. [MSY] , and , Embedded minimal surfaces, exotic spheres and manifolds with positive Ricci curvature, Ann. Math., t. 116, 1982, p. 621-659.
and ,[P] Existence and regularity of minimal surfaces in Riemannian manifolds, Princeton Univ. Press, 1982. | Zbl 0462.58003
,[SU] The existence of minimal immersions of 2-spheres, Ann. Math., t. 113, 1981, p. 1-24. | MR 604040 | Zbl 0462.58014
and ,[SRS] Regularity of stable minimal hypersurfaces, CPAM, t. 34, 1981, p. 741-797. | MR 634285 | Zbl 0497.49034
and ,[SSY] Curvature estimates for minimal hypersurfaces, Acta. Math., t. 134, 1975, p. 276-288. | MR 423263 | Zbl 0323.53039
, and ,[SS] On the existence of embedded minimal 2-spheres in the 3-sphere, endowed with an arbitrary metric, (to appear).
and ,[Sm] Stationary minimal surfaces with boundary on a simplex, Inv. math., t. 76, 1984, p. 411-420. | MR 746536 | Zbl 0527.53005
,[St] On a free boundary problem for minimal surfaces, Inv. math., t. 75, 1984, p. 547-560. | MR 735340 | Zbl 0537.35037
,